Decay of Geometry for Fibonacci Critical Covering Maps of the Circle
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, p. 1533-1551
@article{AIHPC_2009__26_4_1533_0,
     author = {Colli, Eduardo and Do Nascimento, Marcio L. and Vargas, Edson},
     title = {Decay of Geometry for Fibonacci Critical Covering Maps of the Circle},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {4},
     year = {2009},
     pages = {1533-1551},
     doi = {10.1016/j.anihpc.2009.03.001},
     zbl = {1173.37040},
     mrnumber = {2542736},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_4_1533_0}
}
Colli, Eduardo; Do Nascimento, Marcio L.; Vargas, Edson. Decay of Geometry for Fibonacci Critical Covering Maps of the Circle. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, pp. 1533-1551. doi : 10.1016/j.anihpc.2009.03.001. http://www.numdam.org/item/AIHPC_2009__26_4_1533_0/

[1] Bruin H., Keller G., Nowicki T., Van Strien S., Wild Cantor Attractors Exist, Ann. of Math. (2) 143 (1996) 97-130. | MR 1370759 | Zbl 0848.58016

[2] Bruin H., Van Strien S., Existence of Absolutely Continuous Invariant Probability Measures for Multimodal Maps, in: Global Analysis of Dynamical Systems, Inst. Phys., Bristol, 2001, pp. 433-447, 17 (4) (2004) 749-782 (electronic). | MR 2083467 | Zbl pre01702976

[3] Bruin H., Letelier J. R., Shen W., Van Strien S., Large Derivatives, Backward Contraction and Invariant Densities for Interval Maps, Invent. Math. 172 (3) (2008) 509-533. | MR 2393079 | Zbl 1138.37019

[4] Collet P., Eckmann J. P., Iterated Maps on the Interval as Dynamical Systems, Prog. Phys., vol. 1, Birkhäuser Boston, Massachusetts, 1980. | MR 613981 | Zbl 0458.58002

[5] Collet P., Eckmann J. P., Positive Liapunov Exponents and Absolute Continuity for Maps of the Interval, Ergodic Theory Dynam. Systems 3 (1) (1983) 13-46. | MR 743027 | Zbl 0532.28014

[6] De Melo W., Van Strien S., One-Dimensional Dynamics, Springer-Verlag, Berlin, 1993. | MR 1239171 | Zbl 0791.58003

[7] Graczyk J., Świa̧Tek G., Induced Expansions for Quadratic Polynomials, Ann. Sci. École Norm. Sup. (4) (1996) 399-482. | Numdam | MR 1386222 | Zbl 0867.58048

[8] Graczyk J., Świa̧Tek G., Generic Hyperbolicity in the Logistic Family, Ann. of Math. (2) (1997) 1-52. | MR 1469316 | Zbl 0936.37015

[9] Graczyk J., Świa̧Tek G., The Real Fatou Conjecture, Ann. of Math. Stud., vol. 144, Princeton University Press, Princeton, 1998. | MR 1657075 | Zbl 0910.30001

[10] Graczyk J., Sands D., Świa̧Tek G., Metric Attractors for Smooth Unimodal Maps, Ann. of Math. (2) 159 (2) (2004) 725-740. | MR 2081438 | Zbl 1055.37041

[11] Graczyk J., Sands D., Świa̧Tek G., Decay of Geometry for Unimodal Maps: Negative Schwarzian Case, Ann. of Math. (2) 161 (2) (2005) 613-677. | MR 2153397 | Zbl 1091.37015

[12] Guckenheimer J., Sensitive Dependence to Initial Conditions for One-Dimensional Maps, Comm. Math. Phys. 70 (2) (1979) 133-160. | MR 553966 | Zbl 0429.58012

[13] Guckenheimer J., Johnson S., Distortion of S-Unimodal Maps, Ann. of Math. (2) 132 (1) (1990) 71-130. | MR 1059936 | Zbl 0708.58007

[14] Hofbauer F., Keller G., Some Remarks on Recent Results About S-Unimodal Maps, Ann. Inst. H. Poincaré Phys. Théor. 53 (4) (1990) 413-425. | Numdam | MR 1096100 | Zbl 0721.58018

[15] Jakobson M. V., Absolutely Continuous Invariant Measures for One-Parameter Families of One-Dimensional Maps, Comm. Math. Phys. 81 (1) (1981) 39-88. | MR 630331 | Zbl 0497.58017

[16] Jakobson M. V., Świa̧Tek G., Metric Properties of Non-Renormalizable S-Unimodal Maps I. Induced Expansion and Invariant Measures, Ergodic Theory Dynam. Systems 14 (4) (1994) 721-755. | MR 1304140 | Zbl 0830.58019

[17] Keller G., Nowicki T., Fibonacci Maps Re(Al)Visited, Ergodic Theory Dynam. Systems 15 (1) (1995) 99-120. | MR 1314971 | Zbl 0853.58072

[18] Krzyzewski K., Slenk W., On Invariant Measures for Expanding Differentiable Mappings, Studia Math. 3 (1969) 83-92. | MR 245761 | Zbl 0176.00901

[19] Lasota A., Yorke J. A., On the Existence of Invariant Measures for Piecewise Monotonic Transformations, Trans. Amer. Math. Soc. 186 (1974) 481-488, (1973). | MR 335758 | Zbl 0298.28015

[20] Levin G., Bounds for Maps of the Interval With One Reflecting Critical Point I, Fund. Math. 157 (2-3) (1998) 287-298. | MR 1636895 | Zbl 0915.58028

[21] Levin G., Van Strien S., Bounds for Maps of an Interval With One Critical Point of Inflection Type. II, Invent. Math. 141 (2) (2000) 399-465. | MR 1775218 | Zbl 0986.37027

[22] Levin G., Świa̧Tek G., Universality of Critical Circle Covers, Comm. Math. Phys. 228 (2002) 371-399. | MR 1911739 | Zbl 1119.37312

[23] Lyubich M., Combinatorics, Geometry and Attractors of Quasi-Quadratic Maps, Ann. of Math. (2) 140 (2) (1994) 347-404. | MR 1298717 | Zbl 0821.58014

[24] Lyubich M., Milnor J., The Fibonacci Unimodal Map, J. Amer. Math. Soc. 6 (2) (1993) 425-457. | MR 1182670 | Zbl 0778.58040

[25] Lyubich M., Dynamics of Quadratic Polynomials. I, II, Acta Math. 178 (2) (1997) 185-247, 247-297. | MR 1459261 | Zbl 0908.58053

[26] Martens M., Distortion Results and Invariant Cantor Sets of Unimodal Maps, Ergodic Theory Dynam. Systems 14 (2) (1994) 331-349. | MR 1279474 | Zbl 0809.58026

[27] Martens M., Nowicki T., Invariant Measures for Typical Quadratic Maps, Astérisque 261 (2000) 239-252, xiii. | MR 1755443 | Zbl 0939.37020

[28] Milnor J., On the Concept of Attractor, Comm. Math. Phys. 99 (2) (1985) 177-195. | MR 790735 | Zbl 0595.58028

[29] Misiurewicz M., Absolutely Continuous Measures for Certain Maps of an Interval, Inst. Hautes Études Sci. Publ. Math. 53 (1981) 17-51. | Numdam | MR 623533 | Zbl 0477.58020

[30] Misiurewicz M., Rodrigues A., Double Standard Maps, Comm. Math. Phys. 273 (1) (2007) 37-65. | MR 2308749 | Zbl 1123.37016

[31] Nowicki T., Van Strien S., Invariant Measures Exist Under a Summability Condition for Unimodal Maps, Invent. Math. 105 (1) (1991) 123-136. | MR 1109621 | Zbl 0736.58030

[32] Ruelle D., Applications Conservant Une Mesure Absolument Continue Par Raport À Dx Sur [0,1], Comm. Math. Phys. 55 (1) (1977) 47-51. | MR 467840 | Zbl 0362.28013

[33] Shen W., Decay of Geometry for Unimodal Maps: an Elementary Proof, Ann. of Math. (2) 163 (2) (2006) 383-404. | MR 2199221 | Zbl 1097.37032

[34] Van Strien S., Hyperbolicity and Invariant Measures for General C 2 Interval Maps Satisfying the Misiurewicz Condition, Comm. Math. Phys. 128 (3) (1990) 437-495. | MR 1045879 | Zbl 0702.58020

[35] Van Strien S., Vargas E., Real Bounds, Ergodicity and Negative Schwarzian for Multimodal Maps, J. Amer. Math. Soc. 17 (4) (2004) 749-782, (electronic). | MR 2083467 | Zbl 1073.37043